# SDR AALA20160425009

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 8,137 hours, 1,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R4 DOOR EMER EXIT LIGHT COVER FELL OFF.  SECURED & RE-INSTALLED LIGHT COVER IAW AMM 33-50-00.  OPERATIONAL CHECKED NORMAL.
